# SDR ASOA201101639

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL CORRODED AT FS 319.70.  REMOVED ASD LOWER SILL  IAW SRM 51-42-13 & 51-42-20.  LOCATED NEW SILL IAW SRM 51-42-20  AND INSTALLED IAW SRM 51-42-21 & 51-42-06.
